*NURSING > QUESTIONS & ANSWERS > NURS-6521N-30-Advanced Pharmacology-QTR-Term-wks-1-thru-11-(03/01/2021-05/16/2021)-PT27 Test: Final  (All)

NURS-6521N-30-Advanced Pharmacology-QTR-Term-wks-1-thru-11-(03/01/2021-05/16/2021)-PT27 Test: Final Exam - Week 11

Document Content and Description Below

• Question 1 A patient with bipolar disorder is on divalproex sodium (Depakote) for mania. What test(s) would the family nurse practitioner monitor? Selected Answer: Liver function test and CBC. ... • Question 2 A 68-year-old man is being treated for benign prostatic hypertrophy (BPH) and began treatment with finasteride (Proscar) 3 months ago. When planning the care of this patient, what desired outcome should the nurse prioritize? Selected Answer: The patient will experience complete bladder emptying. • Question 3 A 2-year-old child is diagnosed with a minor ailment and is to be administered medications at home for 2 weeks. The child lives with his mother, grandmother, and four other children between the ages of 14 months and 7 years. The home health nurse is asked to assess the home environment to determine if it is appropriate for the child to take his medication at home. Which of the following will have the greatest impact on the nurse's assessment? Selected Answer: The mother and grandmother's understanding about the drugs • Question 4 A 6-month-old child has developed skin irritation due to an allergic reaction. He has been prescribed a topical skin ointment. The nurse will consider which of the following before administering the drug? Selected Answer: That the infant's skin has greater permeability than that of an adult. • Question 5 A patient has been prescribed oral tetracycline. The nurse will instruct the patient to take the drug. Selected Answer: on an empty stomach 1 hour before or 2 hours after taking any meals or other drugs. • Question 6 A patient is receiving long-term clindamycin therapy for a life-threatening infection. The nurse will begin by monitoring this drug therapy by obtaining Selected Answer: a baseline complete blood count. • Question 7 A Nurse Practitioner is caring for a 64-year-old female patient who is receiving IV heparin and reports bleeding from her gums. The nurse checks the patient's laboratory test results and finds that she has a very high aPTT. The nurse anticipates that which of the following drugs may be ordered? Selected Answer: Protamine sulfate • Question 8 A nurse practitioner orders 150 mg of oral fluconazole for a patient with vulvovaginal candidiasis. The patient should expect to take medication Selected Answer: every day until the infection is gone. • Question 9 Which adverse reaction is common in the patient taking buspirone? Selected Answer: headache • Question 10 A 62-year-old patient taking tamoxifen exhibits increased bone and tumor pain along with a local disease flare. The nurse interprets this as an indication of which of the following? Selected Answer: The tumor responding to treatment • Question 11 The first line drug choice for a previously healthy adult patient who has been diagnosed with community acquired pneumonia would be Selected Answer: Azithromycin • Question 12 Which of the following medications will not increase the likelihood of photosensitivity? Selected Answer: Amoxicillin • Question 13 A woman who is in the second trimester of her first pregnancy has been experiencing frequent headaches and has sought advice from her nurse practitioner about safe treatment options. What analgesic can the nurse most safely recommend? Selected Answer: Acetaminophen • Question 14 A patient is taking etoposide for a testicular tumor refractory to treatment. The nursing assessment reveals that he is also taking warfarin. The nurse must carefully monitor for which of the following? Selected Answer: Elevated prothrombin time • Question 15 A patient is to begin taking tobramycin (Nebcin) for a nosocomial infection. Which of the following assessments should the nurse prioritize? Selected Answer: The peak and trough blood levels • Question 16 The clinical nurse educator who oversees the emergency department in a children's hospital has launched an awareness program aimed at reducing drug errors. What measure addresses the most common cause of incorrect doses in the care of infants and children? Selected Answer: Having nurses check their math calculations with a colleague before administering a drug. • Question 17 Which antibiotic is most frequently associated with "Red man Syndrome”? Selected Answer: Vancomycin • [Show More]

Last updated: 1 year ago

Preview 1 out of 11 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$10.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
31
0

Document information


Connected school, study & course


About the document


Uploaded On

Jul 26, 2022

Number of pages

11

Written in

Seller


seller-icon
FOREVERGREATIFUL2012

Member since 2 years

8 Documents Sold


Additional information

This document has been written for:

Uploaded

Jul 26, 2022

Downloads

 0

Views

 31

Document Keyword Tags

More From FOREVERGREATIFUL2012

View all FOREVERGREATIFUL2012's documents »

$10.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·